Want to take quizzes and track your credits?
SSRIs are a commonly used medication. Although complications from them are not common because so many people take these medications, physicians will inevitably see problems such as dependence and withdrawal, hyponatremia, bleeding disorders, and even the uncommon but severe SSRI syndrome. To learn about these potential complications, we spoke with David Juurlink, MD, PhD, an internist and clinical pharmacologist at the University of Toronto.
Sign in to take quiz and track your certificates
JN Learning™ is the home for CME and MOC from the JAMA Network. Search by specialty or US state and earn AMA PRA Category 1 CME Credit™ from articles, audio, Clinical Challenges and more. Learn more about CME/MOC
CME Disclosure Statement: Unless noted, all individuals in control of content reported no relevant financial relationships. If applicable, all relevant financial relationships have been mitigated.
You currently have no searches saved.